# SDR SIMA20210102002

- Difficulty date: January 2, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 37,494 hours, 32,676 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Condition: Gouged
- Location: L Aileron Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON DAMPER ATTACHMENT FITTING GOUGED.  C/A: REMOVED AND REPLACED LT AILERON DAMPER FITTING, IAW EO EM-27MR-112.
